Fekete-Szego estimates and second Hankel determinant for a generalized subfamily of analytic functions defined by q-differential operator

Main Article Content

Ayotunde Lasode
Timothy Opoola

Abstract

In this paper, we considered a family of analytic and univalent functions having positive real parts in the unit disk and defined by a q-difference operator. The coefficients, the Fekete-Szego estimates and the second Hankel determinants were established for the family of functions. Our family of functions generalized some earlier known ones and by varying some parameters, our results also generalized some known ones.

Article Details

How to Cite
Lasode, A., & Opoola, T. (2021). Fekete-Szego estimates and second Hankel determinant for a generalized subfamily of analytic functions defined by q-differential operator. Gulf Journal of Mathematics, 11(2), 36-43. Retrieved from https://gjom.org/index.php/gjom/article/view/583
Section
Articles